# SDR EISA20010145

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IN R/H W/W CORRODED, BS 870 RBL 48.0FOUND DURING CPCP C53-100-01 PAGE 1, N/R CARD 411 WRITTENCORRECTIVE ACTION:REMOVED ANGLE, FABRICATED NEW ANGLE FROM 7075-T6-063 AND INSTALLED IAW B727 SRM 51-30-2.
